Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes red blotchy patch on abdominal area?

Answered by
Dr.
Dr. Luchuo Engelbert Bain

General & Family Physician

Practicing since :2009

Answered : 3094 Questions

default
Posted on Mon, 9 Nov 2015 in Skin Hair and Nails
Question: Red blotch on my stomach. Itches sometimes. A little scaly. Had it a few days.
doctor
Answered by Dr. Luchuo Engelbert Bain 2 hours later
Brief Answer:
Topical corticosteroids worth trying.

Detailed Answer:
Hi and thanks for the query,

I just saw the image of the red blotch, Redness and itching a clear signs of inflammation. Considering the fact that no other similar lesions have developed over time, it is unlikely that this blotch should be of infectious origin.

I suggest using a topical steroid since it looks more of an inflammation. Under normal circumstances, you should get better within a couple of days after use. Persistence might require you to see a dermatologist. However, I think topical local steroids should be sufficient.

Hydrocortizone creme 1% could be an option. Thanks and kind regards as I wish you the best of health.

Dr Bain
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Topical steroid

doctor1 MD

Hi Last year I had to arrest a Somalian and I thought I got bit by fleas. I have six raised red spots that itch incessantly. I got eczema as a result and have been using betamethasone dipropionate 0.05% (eleuphrat) This cleared the eczema but the original six spot remain and itch even when scratched till bleeding. The cream helps but does not get rid of them. I have no allergies.

doctor1 MD

Hello, I think I have three spots of ring worn on my head. I have been to the Dr and he gave me Triamcinolone Acetonide Lotion, USP 0.1% ..... He did not call the spots ring worm, but the spots look like the picture on this sight. I have been using this medication since the first of the year and it is not helping ... I started with one spot and now have three. Help!

doctor1 MD

had a rash on legs, back , spots on arms, & now face. Dr.s have given me triamcinolone acetonide. last dr called it dry skin. I ve been working in medical field for over 30 years, ER, stab rm, etc. A pharmacist said I should not be on this steroid for over a few weeks, It has been 16 years. I why can .05 not be used on the face?

doctor1 MD

I have raised red patches that sometimes itch, sometimes don t. They are in various places on the whole body basically. The doctor gave me prednisone and told me to use cetaphil lotion all over twice a day. It all got better, then came back. I used an old steroid cream, triamcinolone acetonide and the cetaphil, and it went away again. Now have some again, plus skin reddens and goes away sometimes almost instantly in various places on my body. Any idea whats happening?

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...

doctor1 MD

I just noticed these spots under my armpit a few inches. It is slightly itchy. Its only here, no where else on body. I recently used a tanning bed ( I know it's bad, but wanted to get some color for vacation). I burned slightly in this area. Is it...

doctor1 MD

hi I was wondering if you could tell me if I have hpv . I sweat a lot down there and went to the doc about a week ago. when i got there the condition went down a lot and he told me it could be a heat rash . however it came back again though, I did...